# SDR USAA2009072891938

- Difficulty date: July 25, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 3,232 hours, 1,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: FR1674
- Condition: Low Pressure
- Location: R3 Door
- Part time: 3,256 hours, 1,115 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1168 - CLT - EMERGENCY EGRESS SYSTEM - MAINTENANCE WARNING MESSAGE DOOR BOTTLE R3 CHECK CIDS.  SERVICED R3 DOOR DAMPER EMERGENCY OPERATION CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-22-00-991-019.
